# SDR SWAA2022120168182

- Difficulty date: November 5, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD CORNER SCUFF PLATE IN THE FWD CARGO COMPARTMENT.   REPAIRED THE SCUFF PLATE IAW SRM 53-30-15-2R-1, REPAIR 1, PARAGRAPH 4.B, AND BAC 5975.
